Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 151, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 4, 2012, 1:06 AM CDT for 4 counties in Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 1:06 AM CDT (06:06 UTC)
- Expired
- Jun 4, 2012, 1:45 AM CDT
- In force
- 39 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Baxter County, AR, Fulton County, AR, Izard County, AR, Stone County, AR
The radar
The Little Rock radar (KLZK), 151 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1781 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
191 WUUS54 KLZK 040606 SVRLZK ARC005-049-065-137-040645- /O.NEW.KLZK.SV.W.0151.120604T0606Z-120604T0645Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 106 AM CDT MON JUN 4 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BAXTER COUNTY IN NORTH CENTRAL ARKANSAS... SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS... WESTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS... NORTH CENTRAL STONE COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 145 AM CDT * AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NORFORK DAM...OR 12 MILES SOUTHEAST OF MOUNTAIN HOME...AND MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... WIDEMAN... SALESVILLE... RODNEY... PINEVILLE... OXFORD... NORFORK DAM... NORFORK... LONE STAR... HERRON... GORBY... CALICO ROCK... WILD CHERRY... JORDAN... DOLPH... BROCKWELL... BOSWELL... TWIN MTN... TWIN BRIDGES... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3624 9182 3596 9196 3618 9233 3630 9225 TIME...MOT...LOC 0606Z 299DEG 22KT 3621 9220 $$ 44
1 follow-up statement
476 WWUS54 KLZK 040630 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 130 AM CDT MON JUN 4 2012 ARC005-049-065-137-040645- /O.CON.KLZK.SV.W.0151.000000T0000Z-120604T0645Z/ BAXTER AR-FULTON AR-IZARD AR-STONE AR- 130 AM CDT MON JUN 4 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL STONE...WESTERN IZARD...SOUTHWESTERN FULTON AND EAST CENTRAL BAXTER COUNTIES UNTIL 145 AM CDT... AT 127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PINEVILLE...OR 13 MILES NORTHWEST OF MELBOURNE...MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... WIDEMAN... SALESVILLE... RODNEY... PINEVILLE... OXFORD... NORFORK DAM... NORFORK... LONE STAR... HERRON... GORBY... CALICO ROCK... WILD CHERRY... JORDAN... DOLPH... BROCKWELL... BOSWELL... TWIN MTN... TWIN BRIDGES... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3624 9182 3596 9196 3618 9233 3630 9225 TIME...MOT...LOC 0630Z 301DEG 25KT 3616 9208 $$ 44
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:45 AM CDT, 21 minutes earlier.
Area forecast discussion, Jun 4, 12:45 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1245 AM CDT MON JUN 4 2012 .AVIATION... THUNDERSTORMS ARE DEVELOPING IN NORTH ARKANSAS. MULTIPLE DISTURBANCES WILL MOVE ACROSS THE AREA THIS MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED IN NORTH AND CENTRAL ARKANSAS. SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. CLEARING IS EXPECTED IN THE AFTERNOON. MVFR AND VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. && .PREV DISCUSSION... /ISSUED 902 PM CDT SUN JUN 3 2012/ UPDATE... MUCH OF THIS AFTERNOONS CONVECTION AS NOW DIED DOWN ACROSS THE CWA. RADAR SHOWS A FEW LINGERING SHOWERS IN THE NORTHEAST AND A AN ISOLATED STORM IN CENTRAL AR. AS SUCH HAVE ENDED THE TOR WATCH AND UPDATED FORECAST TO REFLECT CURRENT TRENDS. PREV DISCUSSION... /ISSUED 330 PM CDT SUN JUN 3 2012/ DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE REMAIN CHANCES OF CONVECTION EACH PERIOD...AND ANY THREAT OF STRONG TO SEVERE STORMS. MORNING CONVECTION DID MOVE EAST OUT OF THE CWA...AND WAS ASSOCIATED WITH AN MCV THAT MOVED ACROSS THE AREA. THIS AFTERNOON HAS BEEN A LULL FOR CONVECTION BEFORE THE NEXT MCV MOVES FROM OK AND TO THE EAST...OR SOME ISOLATED BUILDS UP DURING THE HEAT OF THE AFTERNOON. CLOUDS DID THIN THIS AFTERNOON AND SEEING GOOD DIFFERENT HEATING BEHIND THE WARM FRONT. THIS AFTERNOON SURFACE ANALYSIS HAS THE WARM FRONT EXTENDING FROM NW AR NEAR KFYV TO NEAR KCCA TO NEAR OF KMEM. TEMPS WERE IN THE UPPER 80S TO LOWER TO MID 90S WITH DEW POINT TEMPS AROUND 70 SOUTH OF THE FRONT...WHILE TEMPS IN THE 80S WITH DEW POINTS IN THE 60S NORTH OF THE FRONT. LAST HOUR HAVE SEEN SOME ISOLATED CONVECTION FORM NEAR KRUE. OF COURSE THE ATMOSPHERE REMAINS QUITE MOIST AND UNSTABLE SOUTH OF THE BOUNDARY. A SLIGHT RISK OF STRONG TO SEVERE STORMS IS POSSIBLE LATE THIS AFTERNOON TO EVENING MAINLY NEAR THE BOUNDARY ACROSS NORTHERN ARKANSAS. WILL INCLUDE SEVERE MENTION THROUGH AT LEAST 00Z FOR THIS REGION OF THE STATE WITH THE BEST POTENTIAL FOR SEVERE STORMS...WITH NEW TOR WATCH 345 IN EFFECT THROUGH 04Z. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT IN THE FIRST PERIOD WILL KEEP CHANCES OF CONVECTION IN THE FORECAST...WITH THE GREATEST THREAT OVER NORTH TO NORTH CENTRAL AR. SHORT RANGE MODELS IN FAIRLY GOOD AGREEMENT WITH SHOWING AN MCV TO MOVE ACROSS AR LATER THIS EVENING AND INTO THE OVERNIGHT. WILL HAVE SLIGHT OVER CENTRAL TO SOUTH AR...WHILE CHANCE OVER NORTHERN AR THIS EVENING...THEN UP POPS A BIT MORE OVERNIGHT WITH THE EXPECTED BOUNDARY AND UPPER SHORT WAVE. CHANCES OF CONVECTION CONTINUE ON MONDAY AS THE MCV MOVES EAST AND THE BOUNDARY STALLS OVER NORTHERN TO NORTH CENTRAL AR. MODELS SAG THE BOUNDARY SOUTH A BIT LATER MONDAY TO TUESDAY...BUT UNCERTAINTY DOES EXIST IF THIS WILL BE POSSIBLE GIVEN LITTLE PUSH WITH WEAK NW UPPER FLOW...AS WELL AS WEAKENING BOUNDARY SUPPORT. POPS WILL STILL BE IN THE FORECAST TUESDAY BUT A BIT LOWER. TUESDAY NIGHT TO WEDNESDAY... OVERALL PRECIP CHANCES DRIFT A BIT MORE SOUTH WITH LATEST MODEL RUNS...DRIFTING THE BOUNDARY SOUTH...BUT UNCERTAINTY REMAINS HOW FAR THIS WILL GO. CURRENT TRENDS WILL KEEP THIS BUT FINE TINING WILL OCCUR. TEMPERATURES WILL COOL A BIT IN THOSE AREAS WITH CLOUDS AND RAIN...AND BE MUCH CLOSER TO NORMAL VALUES. LONG TERM...THURSDAY THROUGH SUNDAY LARGE UPPER TROUGH OVER THE EASTERN CONUS WILL BEGIN TO SHIFT EAST...ALLOWING A SHARP UPPER RIDGE OVER THE CENTRAL CONUS TO SHIFT EAST AS WELL. HAVE TRENDED POPS DOWNWARD AS ANY REMNANT BOUNDARIES THAT WOULD BE A FOCUS FOR PRECIP SHOULD BE SOUTH OF THE AREA...AND ANY UPPER IMPULSES IN THE DEPARTING N/NW UPPER FLOW SHOULD BE FAR ENOUGH EAST AS TO NOT SPARK OFF ANY PRECIP IN THE CWA. THERE ARE SOME DIFFERENCES HOWEVER AS THE GFS ALLOWS AN UPPER LEVEL IMPULSE TO PROPAGATE EASTWARD BENEATH THE RIDGE...WHICH IN TURN DOES CREATE WIDESPREAD SHOWERS ON SAT. AGAIN...SIDED WITH THE DRIER SIDE OF GUIDANCE FOR THE LONG TERM. TEMPERATURE WISE...HIGHS SHOULD BE AROUND OR SLIGHTLY ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 89 67 86 63 / 40 20 20 10 CAMDEN AR 91 72 90 68 / 20 30 30 20 HARRISON AR 88 66 85 61 / 40 20 10 10 HOT SPRINGS AR 91 72 89 67 / 30 30 30 20 LITTLE ROCK AR 90 71 89 66 / 30 30 30 20 MONTICELLO AR 92 72 90 68 / 20 30 30 20 MOUNT IDA AR 90 68 88 67 / 30 30 30 20 MOUNTAIN HOME AR 88 66 86 61 / 40 20 10 10 NEWPORT AR 90 68 87 64 / 40 20 20 10 PINE BLUFF AR 91 71 89 67 / 20 30 30 20 RUSSELLVILLE AR 89 70 88 65 / 30 30 20 10 SEARCY AR 90 69 87 65 / 40 30 20 10 STUTTGART AR 91 71 88 66 / 30 30 30 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, Jun 3, 11:46 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1146 PM CDT SUN JUN 3 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1146 PM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...OVERNIGHT AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO MAINLY NORTH AND CENTRAL SECTIONS OVERNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN NORTH AND CENTRAL ARKANSAS OVERNIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH THURSDAY. THIS WILL KEEP CHANCES OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH THURSDAY. AN AREA OF LOW PRESSURE WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Special weather statement, Jun 3, 9:10 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 910 PM CDT SUN JUN 3 2012 ARZ032-039-044-040255- FAULKNER AR-PERRY AR-PULASKI AR- 910 PM CDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PULASKI...EXTREME NORTHEASTERN PERRY AND SOUTHERN FAULKNER COUNTIES UNTIL 1000 PM CDT... AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONNIE SPRINGS...OR NEAR LAKE MAUMELLE... MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... SHERWOOD... N LITTLE ROCK ARPT... NORTH LITTLE ROCK... MAUMELLE... LITTLE ROCK AFB... LAKE MAUMELLE... JACKSONVILLE... DWNTWN LITTLE ROCK... LITTLE ROCK ARPT... SYLVAN HILLS... SWEET HOME... ROLAND... PROTHRO JUNCTION... PINNACLE MTN... OLMSTEAD... MORGAN... MCALMONT... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 136 AND 142. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 131 AND 162. THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 7 AND 12. THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14. THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3500 9208 3461 9212 3485 9262 3506 9257 TIME...MOT...LOC 0210Z 292DEG 28KT 3491 9246 227
Local storm report, Jun 3, 9:16 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
916 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL BIGELOW 35.00N 92.63W
06/03/2012 E1.00 INCH PERRY AR PUBLIC
&&
227Local storm report, Jun 3, 9:39 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
939 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 2 W MAYFLOWER 34.97N 92.46W
06/03/2012 FAULKNER AR TRAINED SPOTTER
TREE DOWN ON WINTER CREEK ROAD NEAR HWY 89 WEST OF
MAYFLOWER
&&
62Local storm report, Jun 4, 12:42 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1242 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM HAIL MOUNTAIN HOME 36.34N 92.38W
06/04/2012 E0.88 INCH BAXTER AR PUBLIC
&&
51Special weather statement, Jun 4, 12:49 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1249 AM CDT MON JUN 4 2012
ARZ007-040620-
SHARP AR-
1249 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHARP COUNTY UNTIL 115 AM
CDT...
AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES NORTHWEST OF HWY 354 AND 58...OR 7
MILES SOUTHEAST OF ASH FLAT...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
ASH FLAT... BALLARD... POUGHKEEPSIE...
NELSONVILLE... EVENING SHADE... CENTER...
STREET LAKE... HWY 354 AND 58... CATFISH LAKE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3620 9134 3606 9134 3598 9135 3609 9168
3625 9168 3625 9152
TIME...MOT...LOC 0549Z 297DEG 25KT 3615 9147
44Local storm report, Jun 4, 12:58 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1258 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM HAIL MOUNTAIN HOME 36.34N 92.38W
06/04/2012 E1.25 INCH BAXTER AR LAW ENFORCEMENT
1243 AM HAIL MOUNTAIN HOME 36.34N 92.38W
06/04/2012 E1.75 INCH BAXTER AR PUBLIC
&&
51The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 36 min |
| Jun 3, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 44 min |
| Jun 3, 7:20 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope | 25 min |
| Jun 3, 7:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Yell | 51 min |
| Jun 3, 7:34 PM CDT | Special Weather Statement | LZK | Fulton | 46 min |
| Jun 3, 8:10 PM CDT | Special Weather Statement | LZK | Conway | 45 min |
| Jun 3, 8:40 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 35 min |
| Jun 3, 9:10 PM CDT | Special Weather Statement | LZK | Pulaski | 45 min |
| Jun 4, 12:26 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 49 min |
| Jun 4, 12:38 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 37 min |
| Jun 4, 12:46 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 29 min |
| Jun 4, 12:49 AM CDT | Special Weather Statement | LZK | Sharp | 31 min |
| Jun 4, 1:10 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 35 min |
| Jun 4, 1:16 AM CDT | Special Weather Statement | LZK | Izard | 44 min |
| Jun 4, 1:52 AM CDT | Special Weather Statement | LZK | Izard | 43 min |
| Jun 4, 2:02 AM CDT | Special Weather Statement | LZK | Independence | 58 min |
| Jun 4, 2:23 AM CDT | Special Weather Statement | LZK | Independence | 47 min |
| Jun 4, 2:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Stone, White, Woodruff | 54 min |
| Jun 4, 3:11 AM CDT | Special Weather Statement | LZK | Baxter | 44 min |
| Jun 4, 3:31 AM CDT | Special Weather Statement | LZK | Jackson | 29 min |
| Jun 4, 4:00 AM CDT | Special Weather Statement | LZK | Stone | 45 min |
| Jun 4, 4:42 AM CDT | Special Weather Statement | LZK | Johnson | 58 min |
| Jun 4, 4:44 AM CDT | Special Weather Statement | LZK | Independence | 46 min |
| Jun 4, 4:59 AM CDT | Special Weather Statement | LZK | Scott | 46 min |
| Jun 4, 5:49 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Jun 4, 7:03 AM CDT | Special Weather Statement | LZK | Logan, Scott | 47 min |
| Jun 4, 1:14 PM CDT | Special Weather Statement | LZK | Saline | 46 min |
| Jun 4, 1:17 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 38 min |
| Jun 4, 2:02 PM CDT | Special Weather Statement | LZK | Saline | 48 min |
| Jun 4, 2:21 PM CDT | Special Weather Statement | LZK | Saline | 44 min |
| Jun 4, 2:34 PM CDT | Special Weather Statement | LZK | Grant | 46 min |
| Jun 4, 2:59 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 46 min |
| Jun 4, 3:10 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Saline | 35 min |
| Jun 4, 3:18 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring | 27 min |
| Jun 4, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Grant | 32 min |
| Jun 4, 4:07 PM CDT | Flash Flood Warning | LZK | Lonoke, Pulaski | 113 min |
| Jun 4, 4:08 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson | 52 min |
| Jun 4, 4:26 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Jefferson, Lincoln | 49 min |
| Jun 4, 5:14 PM CDT | Special Weather Statement | LZK | Cleveland, Lincoln | 46 min |
| Jun 4, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 28 min |
| Jun 4, 6:18 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.